# SDR ABXA20160414081

- Difficulty date: April 14, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T1380243
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE PYLON INBD BEAM, AT BOTTOM OF PANEL 437BR, IS WORN & CRACKED AT FWD END.  REMOVED WORN & CRACKED BEAM & REPLACED WITH NEW BEAM IAW SRM 51-40-02.  CRACKED LENGTH 1", PN 313T1380-243, SN NSN, PART NAME BEAM, EXACT FS & BS LOCATION ON ACFT FROM NAC STATION 364.93 TO 361.93, RBL.15.1, EXACT STRINGER & WS LOCATION ON ACFT FROM WS 340.3 - 0.  ACFT WAS GNDED.
